Advertisement -- Learn more about ads on this site.


    TEDDYTEDDY   52,671
SparkPoints
50,000-59,999 SparkPoints
 
 

Renewed driver's license with no problem...


Saturday, May 11, 2013

My right eye which is close to 20/20 passed even without glasses. The other eye did pass with glasses on and just for laughs I tried it without glasses, but could not read anything. My vitreoretinal specialist said to wait until after 3 Avastin injections before changing my prescription on the glasses as I might have some improvement from the injections.

On Thursday this week and part of Friday I had a strange occurrence where I had pulsating light versus dark floaters which coincided with my heart beats. I called the specialist's office and it was decided it was probably due to aura from a migraine condition. I have had a chronic headache for about 3 days now which I thought was due to sinus congestion. But I have had migraines in the past but nothing like this before...the aura I usually get are blind spots in my vision and/or circles with bright lights around them which is nothing like what I had this week. So I am still wondering what these unusual symptoms are due to.

Since the "aura" have gone away my headache has gotten worse and perhaps these are just a different kind of aura I have never had before. My main concern was that these symptoms were only in my right eye which is the one that had the Avastin injection 3 weeks ago.

As Red Buttons used to say: Strange things are happening.

emoticon
SHARE

Member Comments About This Blog Post:
IKACEY 5/12/2013 3:19AM

    It's wonderful that you got your license okay. I get those blinding headaches with the lighting effects almost blinding me, but it is always accompanied by weakness, headache, sweating and the shakes. And it is when my blood sugar level is critcally low. If I overstrain my eyes since the cateracts were removed and the lens in both eyes replaced, I get a strange filmy effect with little black spots with a line from them. My eye specialist says it is because when my eyes get tired I am seeing the blood leakage that has occured in my eyes before, which is an after effect of the mild retinopathy I have. Its good you are checking in with a professional as it could be from several causes. Hope it clears up soon!
IKacey co-leader of the Chair Exercise Team

Report Inappropriate Comment
MERRYMARY42 5/11/2013 7:20PM

    good that the license renewal went without a hitch, take care of yourself, and good luck

Report Inappropriate Comment
MSLZZY 5/11/2013 1:56PM

    You got your license renewed so try not to worry. Your doctor should be able to answer your questions.

Report Inappropriate Comment
MCGS62 5/11/2013 9:50AM

    good job on the lisence that alone should take a lot of stress away
and best of luck with the avasitn injections

emoticon

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.